# SDR SWAA2013020112191

- Difficulty date: January 29, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 67,174 hours, 56,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6520726
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CHANNEL LOCATED AT BS 494 TO 500A AT LEVEL OF STR 25R IN FWD CARGO COMP.  REPLACED CHANNEL (ZEE) LOCATED AT BS 494 TO BS 500A AT LEVEL S-25R IN FWD CARGO COMPARTMENT IAW SRM B737-300 51-40-02, 51-10-02 ITEM 8 AND DRAWING 65-20726.
